Multiplicity of solutions for quasilinear elliptic problems involving critical Sobolev exponents
By Elves A. B. Silva, M. S. Xavier. 2003
84 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/8b6cb7f8c7e5b133cea15719f175db1c54e2dd5f
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
Citations in the corpus
- Bifurcation and multiplicity results for critical fractional p‐Laplacian problems (2014, unknown): “, [1], [2], [11]–[13], [16], [20]–[23], [39], [40], [42] and references therein).”
- Soliton solutions to Kirchhoff type problems involving the critical growth in RN (2013, background): “Much interest has grown on problems involving critical exponents, starting from the celebrated paper by Brezis and Nirenberg [1]; we refer the reader to [2–9] and reference therein for the study of problems with critical exponent.”
- The Brezis–Nirenberg problem for the fractional p-Laplacian (2015, unknown): “, [1,10–13,18,22,24–27,45–47,49] and references therein).”